Factorization of functions in weighted Bergman spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, p. 891-903
@article{ASNSP_2000_4_29_4_891_0,
     author = {Horowitz, Charles and Schnaps, Yehudah},
     title = {Factorization of functions in weighted Bergman spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {4},
     year = {2000},
     pages = {891-903},
     zbl = {1008.32002},
     mrnumber = {1822411},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_4_891_0}
}
Horowitz, Charles; Schnaps, Yehudah. Factorization of functions in weighted Bergman spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, pp. 891-903. http://www.numdam.org/item/ASNSP_2000_4_29_4_891_0/

[1] C. Horowitz, Zeros of functions in the Bergman spaces, Duke Math. J. 41 (1974), 693-710. | MR 357747 | Zbl 0293.30035

[2] C. Horowitz, Factorization theorem for functions in the Bergman spaces, Duke Math. J. 44 (1977),201-213. | MR 427650 | Zbl 0362.30031

[3] C. Horowitz, Zero sets and radial zero sets in some function spaces, J. Analyse Math. 65 (1995), 145-159. | MR 1335372 | Zbl 0837.30008

[4] T.L. Kriete, B.D. Maccluer, Composition operators on large weighted Bergman spaces, Indiana Univ. Math. J. 41 (1992), no. 3, 755-788. | MR 1189910 | Zbl 0772.30043

[5] T.L. Kriete, Kernel functions and composition operators in weighted Bergman spaces, Contemp. Math. 213 (1998), 73-91. | MR 1601076 | Zbl 0898.47028

[6] K. Zhu, "Operator Theory in Function Spaces", Marcel, Dekker, 1990. | MR 1074007 | Zbl 0706.47019